# SDR R61A2020112300810

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 32,820 hours, 25,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17011697001
- Condition: Gouged
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAJOR REPAIR.  KNIFE MARK (GOUGE) FR 17 CROSSBEAM.  REPAIRED PER ETD2020-170-032112.
